Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pater814

The Regimen Help

Recommended Posts

I was following the regimen and I was 4 weeks in with fairly good results. However, all of a sudden in a couple days my skin has become very red and progress is rather poor now. It is like I have taken a few week's progress backwards. Can you help me?

Link to comment
Share on other sites

It might be a "normal" break out, most people says that the breakouts stopped after 3 or 4 months into the regimen.

So, just continue normally and follow the instructions instrictly, remember that the first 2 months can be haaaard, but just imagine your face 2 months after that. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×